# SDR UPS96805711

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED NR 2 PYLON AREA WING FRONT SPAR AT STR 69, STRAP HAS A .50 INCH LONG CRACK.  REPAIRED PER UPS E.O. DC8-57-0648.
